Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Will 37.5mg of Venlafaxine help me?  (Read 217 times)

0 Members and 1 Guest are viewing this topic.

Offline Tiredofbeingsickandtired

  • Newbie
  • *
  • Posts: 20
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Will 37.5mg of Venlafaxine help me?
« on: March 13, 2014, 07:30:19 PM »
My doctor put me on 37.5mg of Venlafaxine 4 days ago, and from what I've been reading I need to be on at least 75mg to reach the therapeutic dose but my doctor hasn't said anything about upping me. Am I still going to get treatment from  using this?

Also, for those that have been on that med before, these side effects suck. First 2 days I was nauseous, stomach cramps and headache. Now on day 4 I've still got the headache, my anxiety is higher to the point Ativan doesn't seem to help much, and I just have a general sense of being scared and spaced out/confused. Is this normal?   Oh and forgot to add chest tightness and palpitations.  Im such a medphobe, reassurance would be great lol
Bookmark and Share

Offline CrazyCatLady

  • Newbie
  • *
  • Posts: 36
  • Country: 00
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Will 37.5mg of Venlafaxine help me?
« Reply #1 on: March 13, 2014, 07:49:34 PM »
Generally, yes, 75mg is the lowest therapeutic dose for Venlafaxine. Do you have an appointment with your doctor in a few days? If so, perhaps he/she will up your dose at that time.

The side effects should go away as your body gets used to the medication. It is completely normal, and is in fact a well-known side effect, that some people experience increased anxiety during the first few days/weeks of starting an SSRI. It's due to the increased serotonin floating around in your system. Once your body gets used to it, the anxiety should subside.
Bookmark and Share

Offline DeLellis123

  • Sr. Member
  • ****
  • Posts: 363
  • Country: us
  • Rec's: 1
  • Gender: Male
  • Personal text
    • Poke This Member
Re: Will 37.5mg of Venlafaxine help me?
« Reply #2 on: March 14, 2014, 03:15:22 AM »
They say that when an antidepressant gives you anxiety, it's actually a good thing cause that's what it's working on. Same thing with feeling weird and depressed and spaced out. I was on it for 6 years and decided I didn't need it anymore and weaned off no problem. But yeah it should go away, I'm starting mine this week after being off of it for a year so I'm sure you'll see posts of me wiggling out n all that fun ***** :).
Bookmark and Share

Offline Momee

  • Newbie
  • *
  • Posts: 24
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: Will 37.5mg of Venlafaxine help me?
« Reply #3 on: March 28, 2014, 05:07:54 PM »
How are you doing lately?
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
475 Views
Last post February 08, 2013, 06:05:01 AM
by insights
1 Replies
244 Views
Last post April 10, 2013, 04:31:30 AM
by insights
1 Replies
358 Views
Last post June 28, 2013, 06:54:22 PM
by insights
10 Replies
526 Views
Last post February 21, 2014, 12:22:07 PM
by Jlandd
14 Replies
383 Views
Last post April 03, 2014, 05:05:30 PM
by insights